Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A survey on stability and rigidity results for Lie algebras

Full text
Crainic, Marius [1] ; Schatz, Florian [1] ; Struchiner, Ivan [2]
Total Authors: 3
[1] Univ Utrecht, Dept Math, NL-3508 TA Utrecht - Netherlands
[2] Univ Sao Paulo, Dept Math, Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: INDAGATIONES MATHEMATICAE-NEW SERIES; v. 25, n. 5, SI, p. 957-976, OCT 2014.
Web of Science Citations: 1

We give simple and unified proofs of the known stability and rigidity results for Lie algebras, Lie subalgebras and Lie algebra homomorphisms. Moreover, we investigate when a Lie algebra homomorphism is stable under all automorphisms of the codomain (including outer automorphisms). (C) 2014 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 13/16753-8 - Stability of Lie brackets and their morphisms
Grantee:Ivan Struchiner
Support Opportunities: Regular Research Grants